# SDR UPS07849517

- Difficulty date: February 21, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 76,536 hours, 27,025 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Fs45-55 L24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 HEAVY CORROSION UNDER SPLICE FITTING, L24R STA 45.  REMOVED CORRODED LONGERON SPLICE FITTING AT STA 45-55 L24R IAW SRM 51-1-21.  FABRICATED AND INSTALLED L24R SPLICE FITTING AND STIFFENER AT STA 45-55 IAW SRM 53-3-3 FIG 2, 51-3-2, AND SRM 51-1-20D.
